Stetige Lösungen linearer Gleichungssysteme.

Beno Eckmann

Commentarii mathematici Helvetici (1942/43)

  • Volume: 15, page 318-339
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Eckmann, Beno. "Stetige Lösungen linearer Gleichungssysteme.." Commentarii mathematici Helvetici 15 (1942/43): 318-339. <>.

author = {Eckmann, Beno},
journal = {Commentarii mathematici Helvetici},
keywords = {Topology},
pages = {318-339},
title = {Stetige Lösungen linearer Gleichungssysteme.},
url = {},
volume = {15},
year = {1942/43},

AU - Eckmann, Beno
TI - Stetige Lösungen linearer Gleichungssysteme.
JO - Commentarii mathematici Helvetici
PY - 1942/43
VL - 15
SP - 318
EP - 339
KW - Topology
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.